# SDR 02361705

- Difficulty date: December 27, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N705BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7470
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During preflight inspection, the crew reported forward floor emergency light does not work.  Maintenance personnel cleaned connector at first section off floor emergency lites.  Ops ck'd good.  Aircraft returned to service.
